MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 48MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 48MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.218S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Only event year is known.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of femoral neck system implants due to femoral neck implant varus collapse.The devices were implanted on (b)(6) 2020.The devices were successfully removed.Concomitant devices reported: femoral neck system plate 1 hole ¿ sterile (part number 04.168.000s, lot 6l12276, quantity 1), bolt for femoral neck system 85mm length-sterile (part number 04.168.285s, lot 3l26381, quantity 1), antirotation screw for femoral neck sys 85mm length ¿ sterile (part number 04.168.485s, lot 3l42054, quantity 1).This report involves one (1) 5.0mm ti locking scr slf-tpng w/t25 stardrive 48mm-sterile.This is report 4 of 4 for (b)(4).
 
Event or Problem Description
It was reported that the patient was revised to a total joint.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A device history record (dhr) review was conducted: part: 412.218s.Lot: 3l01223.Manufacturing site: (b)(4).Release to warehouse date: 07.Feb.2019.Expiry date: 31.Dec.2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 48MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10189940
Report Number2939274-2020-02967
Device Sequence Number10990097
Product Code KTT
UDI-Device Identifier10886982275455
UDI-Public(01)10886982275455
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412.218S
Device Catalogue Number412.218S
Device Lot Number3L01223
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/22/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROTATION SCREW; BOLT FOR FEMORAL NECK SYSTEM 85MM; FEMORAL NECK SYSTEM PLATE 1 HOLE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight72